MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that the device is getting alarm 110f posto2flowsensorcalerror message.It is unknown if the unit was in patient use at the time of the reported issue.No patient or user harm was reported.The customer evaluated the device with the assistance of the remote service engineer (rse) and confirmed the reported problem.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was reported there was no patient involvement at the time the issue was discovered.Per good faith effort (gfe) response received, it is confirmed that the flow sensor assembly was identified as an out-of-box failure.The issues were identified within the drpt (diagnostic report) event log.The source of the problem is with the flow sensor assembly that is defective.The flow sensor assembly was replaced to resolve the reported problem.The device passed the required performance verification tests per philips standards and was returned to service.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22006250
Report Number2518422-2025-044750
Device Sequence Number9099811
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured07/30/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown